# SDR CA160215012

- Difficulty date: February 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spring
- Part number: 429310201105
- Condition: Debonded
- Location: Pitch Restraint
- Part time: 15 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEBONDING BETWEEN INNER MEMBER AND OUTER MEMBER OF ASSY.  THE PITCH RESTRAINT SPRING ASSY DID HAVE AN ASB 429-13-10 ON 29 APRIL 2013 ON A LIMITED QTY OF UNITS THAT WERE MFG WITH INADEQUATE ADHESIVE MIX RATIO BETWEEN THE TUBE AND THE HOUSING. THIS CONDITION MAY CAUSE A BOND LINE SEPERATION.  ACFT WAS NOT PART OF ASB 429-13-10 APPLICABILITY. THIS IS THE SECOND SDR FOR THE SAME TAIL NR, ACFT HAS 2 PITCH RESTRAINT SPRING ASSEMBLIES.  BOTH PITCH RESTRAINT SPRINGS HAVE FAILED.
